Ophthalmological complications constitute a class effect of treatment with BRAF inhibitors. Encorafenib is a new BRAF inhibitor currently being tested in phase 3 clinical trials for advanced or metastatic melanoma as monotherapy or in combination with the MEK-inhibitor binimetinib. In this study, we present a case of severe bilateral panuveitis and neurosensory hearing loss in an elderly patient treated with encorafenib and binimetinib for metastatic BRAF-mutant melanoma. This constellation of findings is compatible with incomplete Vogt–Koyanagi–Harada (VKH) disease. VKH disease is a rare multisystem disease characterized by granulomatous panuveitis, serous retinal detachments, and neurologic and dermatologic manifestations. In patients with melanoma, its emergence has been correlated to a favorable prognosis of the underlying melanoma by several authors. The patient reported here had a severe panuveitis and bilateral retinal detachments causing permanent visual impairment. She was treated with a long course of systemic corticosteroids, but at the same time, she achieved complete remission of the melanoma lasting for 26 months after permanent encorafenib and binimetinib discontinuation, without further antineoplastic treatment. VKH disease is a rare entity and the need for interdisciplinary cooperation for its diagnosis in patients with melanoma and uveitis is emphasized.